MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
VNMC2828C182TU |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Valiant navion stent grafts were implanted in the endovascular treatment of a unknown sized taa on the (b)(6) 2020. it was reported ct imaging was performed on (b)(6) 2020.The maximum aortic diameter measured 63.3mm.No stent ring enlargement or any endoleak were noted.Fractures and stent ring migration were not examinable due to calcification.Further ct imaging on (b)(6) 2020 revealed a new type ii endoleak. the maximum aortic diameter measured 59.3mm.No stent ring enlargement or aortic enlargement were observed.Stent ring migration and fracture were not examinable due to calcification. on (b)(6) 2022, a new iiib endoleak was noted on stent graft (b)(6).No stent ring enlargement or aortic enlargement.Stent ring migration and fracture were not examinable.Maximum aortic diameter measured 64.3mm. further ct imaging on (b)(6) 2022, did not identify any endoleak or stent ring enlargement.Fracture and stent ring migration were not examinable. the aortic diameters measured 64.9mm and 54.9mm respectively.On (b)(6) 2022, ct imaging showed the persistant type iiib endoleak on (b)(6). no stent ring enlargement or aortic enlargement were observed.Stent ring migration and fracture were not examinable due to calcification.The maximum aortic diameter measured 50.1mm. a ct on (b)(6) 2022, showed the persistent type iiib endoleak on (b)(6).No stent ring enlargement or aortic enlargement were observed.Stent ring migration and fracture were not examinable due to calcification.The maximum aortic diameter measured 46.3mm. on (b)(6) 2023, a ct reviewed identified the persistent type iiib endoleak on (b)(6).No stent ring enlargement or aortic enlargement were observed.Stent ring migration and fracture were not examinable due to calcification.The maximum aortic diameter measured 43.6mm. no cause was reported. no additional clinical sequalae were provided and the patient will be monitored.
Additional Manufacturer Narrative
Continued from h9: 3005364322-02-19-2021-001-r; medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.